[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Issue 2 (2-2020) ::
J. of Stat. Sci. 2020, 13(2): 301-318 Back to browse issues page
An Efficient Poisson Sampling Design in Proportional to Size Situation
Pegah Afshin *, Bardia Panahbehagh, Amir H Sanatpour
Abstract:   (1262 Views)

‎We introduce a modified Poisson sampling‎, ‎with a fixed lower bound of sample size‎. ‎The design is‎ ‎a combination of simple random sampling and Poisson sampling‎. ‎Simple random sampling is used to‎ ‎compensate for the lack of sample size from remaining elements in the finite population‎, ‎after execution of a‎

‎Poisson sampling‎. ‎At the first stage‎, ‎the units are sampled independently with given inclusion probabilities‎. ‎But in the‎ ‎second stage‎, ‎inclusion probabilities are dependent to each other‎. ‎Because it is important to know‎, ‎which‎ ‎of the elements are selected in the first stage and which of them are remained‎. ‎Some advantages of our‎ ‎design are‎: ‎simple performance‎, ‎controlling sample size‎, ‎ability to perform the method of probability‎ ‎proportional to size‎. ‎The simulations show that the design can‎ ‎dominate its rival design in probability proportional to size sampling‎.

Keywords: ‎Modified Poisson Sampling‎, ‎Efficiency‎, ‎Probability Proportional to Size.
Full-Text [PDF 190 kb]   (350 Downloads)    
Type of Study: Research | Subject: Sampling
Received: 2017/10/29 | Accepted: 2019/02/15 | Published: 2019/08/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Afshin P, Panahbehagh B, Sanatpour A H. An Efficient Poisson Sampling Design in Proportional to Size Situation. J. of Stat. Sci.. 2020; 13 (2) :301-318
URL: http://jss.irstat.ir/article-1-564-en.html


Volume 13, Issue 2 (2-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 4056